MathSciNet Relay Station
MathSciNet bibliographic data
MR2450537 34C11 (26A12 34E10)
Pátíková, Zuzana Asymptotic formulas for non-oscillatory solutions of perturbed half-linear Euler equation. Nonlinear Anal. 69 (2008), no. 10, 3281–3290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement